# SDR TWAA9812013

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CRACK IN FORMER FOOT STA 945, BETWEEN L14L AND L15L.  REMOVED AND DISCARDED FORMER FRAME, INSTALLED NEW TWA STOCK NR 16-0585 FRAME PER SRM 53-03, FIG 3.
